CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
MACROSCOPIC REGULARITY FOR THE BOLTZMANN EQUATION 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1549-1566
Authors:  Huang, Feimin;  Wang, Yong
Favorite  |  View/Download:11/0  |  Submit date:2018/11/16
Boltzmann equation  macroscopic regularity  compressible Navier-Stokes equations  
Global solution to 3D spherically symmetric compressible Navier-Stokes equations with large data 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 40, 页码: 260-289
Authors:  Guo, Zhenhua;  Wang, Mei;  Wang, Yi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  3D spherically symmetric  Global weak solution  
Diffusive wave in the low Mach limit for compressible Navier Stokes equations 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 319, 页码: 348-395
Authors:  Huang, Feimin;  Wang, Tian-Yi;  Wang, Yong
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  Low Mach limit  Nonlinear diffusion wave  Well-prepared data  Ill-prepared data  
Existence and blowup behavior of global strong solutions to the two-dimensional barotrpic compressible Navier-Stokes system with vacuum and large initial data 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2016, 卷号: 106, 期号: 1, 页码: 123-154
Authors:  Huang, Xiangdi;  Li, Jing
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  Global strong solutions  Large initial data  Vacuum  Blowup  
The limit to rarefaction wave with vacuum for 1D compressible fluids with temperature-dependent transport coefficients 期刊论文
ANALYSIS AND APPLICATIONS, 2015, 卷号: 13, 期号: 5, 页码: 555-589
Authors:  Li, Mingjie;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  temperature-dependent transport coefficients  zero dissipation limit  rarefaction wave  vacuum  
UNIFORM REGULARITY AND VANISHING VISCOSITY LIMIT FOR THE COMPRESSIBLE NAVIER-STOKES WITH GENERAL NAVIER-SLIP BOUNDARY CONDITIONS IN THREE-DIMENSIONAL DOMAINS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2015, 卷号: 47, 期号: 6, 页码: 4123-4191
Authors:  Wang, Yong;  Xin, Zhouping;  Yong, Yan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
compressible Navier-Stokes  Euler equations  vanishing viscosity limit  convergence rate  
On the Navier-Stokes equations for three-dimensional compressible barotropic flow subject to large external potential forces with discontinuous initial data 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2011, 卷号: 95, 期号: 5, 页码: 495-512
Authors:  Li, Jing;  Matsumura, Akitaka
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  Large external forces  Weak solutions  Discontinuous initial data  
A Beale-Kato-Majda blow-up criterion for the 3-D compressible Navier-Stokes equations 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2011, 卷号: 95, 期号: 1, 页码: 36-47
Authors:  Sun, Yongzhong;  Wang, Chao;  Zhang, Zhifei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Blow-up criterion  Compressible Navier-Stokes equations  Lame system  Strong solution  
LARGE-TIME BEHAVIOR OF SOLUTIONS TO THE INFLOW PROBLEM OF FULL COMPRESSIBLE NAVIER-STOKES EQUATIONS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2011, 卷号: 43, 期号: 1, 页码: 341-366
Authors:  Qin, Xiaohong;  Wang, Yi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
compressible Navier-Stokes equations  inflow problem  boundary layer solution  rarefaction wave  viscous contact wave  
SERRIN-TYPE CRITERION FOR THE THREE-DIMENSIONAL VISCOUS COMPRESSIBLE FLOWS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2011, 卷号: 43, 期号: 4, 页码: 1872-1886
Authors:  Huang, Xiangdi;  Li, Jing;  Xin, Zhouping
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
compressible Navier-Stokes equations  Serrin-type blowup criterion  vacuum